Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Sneezing, light flashes, floaters in left eye, dry eyes. Have seasonal allergies. Possible causes ?

Have bad seasonal allergies. Last night I sneeze very hard, later saw some light flashes. Flashes went away, but floaters are bad in left eye. Vision seems ok. No pain. I do also get opthamalic migranes and have dry eyes . last eye exam was 3 weeks ago and everthing looked fine. Both eyes had cataract surgery 4 years ago. Can I wait until Monday to see the eye dr. about the bad floaters? They are closed and I really don t want to wait around an emergency room for hours. I don t even know if they have an opthamalogist on duty.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Seeing floaters is common after middle age..
Its not an emergency situation..
In the meanwhile do not do any strenuous work..
But we need to examine the peripheral retina as you are seeing light flashes also..
Keep using medicines for allergy..
Take care..
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor